# SDR 95ZZZW611

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 60B00023163
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

JFK - DURING CRUISE, NR 1 NACELLE FIRE DETECTOR FAULT LIGHT ILLUMINATED WITH TEMPERATURES IN THE FAULT RANGE.  THEN NR 1 ENGINE FIREWARNING SOUNDED.  SHUTDOWN NR 1 ENGINE AND DISCHARGED BOTH EXTINGUISHER BOTTLES.  FOUND BOTH DETECTORS SHORTED.  REPLACED BOTH DETECTORS, MFG P/N 60B00023163 AND P/N 60B00023166.  PERFORMED POWER RUNUP AND NACELLE DETECTOR FAULT AND FIREWARNING SYSTEMS CHECKED NORMAL.
